MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 16FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 16FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605163
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Event or Problem Description
Customer reports: the balloon broke at the time of installation.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was not received for the investigation however, two photographs were provided by the customer.An examination of the photographs detected a broken/burst balloon.Because a sample was not returned, we were unable to perform functional and visual evaluations to determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 5CC 16FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19619273
Report Number1423537-2024-00049
Device Sequence Number15029017
Product Code FCM
UDI-Device Identifier10884521016675
UDI-Public10884521016675
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605163
Device Catalogue Number8887605163
Device Lot Number2308807
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown